# SDR FDEA202108302167

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK STA.1437 DAMAGED FLOOR BOARD. ON PANEL DOOR #271GF (LH) AREA  (MARKED) FABRICATED NEW FLOOR BOARD PANEL PER SRZ-25-005
